Universal Journal of Mathematics and Applications (Dec 2022)

Periodic Korovkin Theorem via $P_{p}^{2}$-Statistical $\mathcal{A}$-Summation Process

  • Kamil Demirci,
  • Fadime Dirik,
  • Sevda Yıldız

DOI
https://doi.org/10.32323/ujma.1205420
Journal volume & issue
Vol. 5, no. 4
pp. 156 – 162

Abstract

Read online

In the current research, we investigate and establish Korovkin-type approximation theorems for linear operators defined on the space of all $% 2\pi $-periodic and real valued continuous functions on $% %TCIMACRO{\U{211d} }% %BeginExpansion \mathbb{R} %EndExpansion ^{2}$ by means of $\mathcal{A}$-summation process via statistical convergence with respect to power series method. We demonstrate with an example how our theory is more strong than previously studied. Additionally, we research the rate of convergence of positive linear operators defined on this space.

Keywords